Valentin Feray - Asymptotic behavior of some statistics in Ewens random permutations

dmtcs:2982 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12) - https://doi.org/10.46298/dmtcs.2982
Asymptotic behavior of some statistics in Ewens random permutations

Authors: Valentin Feray

    The purpose of this article is to present a general method to find limiting laws for some renormalized statistics on random permutations. The model considered here is Ewens sampling model, which generalizes uniform random permutations. We describe the asymptotic behavior of a large family of statistics, including the number of occurrences of any given dashed pattern. Our approach is based on the method of moments and relies on the following intuition: two events involving the images of different integers are almost independent.


    Volume: DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12)
    Section: Proceedings
    Published on: January 1, 2012
    Imported on: January 31, 2017
    Keywords: [MATH.MATH-PR] Mathematics [math]/Probability [math.PR],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]

    Share

    Consultation statistics

    This page has been seen 133 times.
    This article's PDF has been downloaded 134 times.